Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 69, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 26, 2010, 5:45 PM CDT for 4 counties in Minnesota. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2010, 5:45 PM CDT (22:45 UTC)
- Expired
- Jun 26, 2010, 6:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 65.0 mph
Counties Brown County, MN, Redwood County, MN, Renville County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 121 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 6:28 PM CDT | HAIL 1 | Milroy, MN | |
| Jun 26, 6:33 PM CDT | TSTM WND DMG | Milroy, MN | TREES DOWN. SIZE UNKNOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -368 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
878
WUUS53 KMPX 262245
SVRMPX
MNC015-127-129-173-262330-
/O.NEW.KMPX.SV.W.0069.100626T2245Z-100626T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
545 PM CDT SAT JUN 26 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN YELLOW MEDICINE COUNTY IN WEST CENTRAL MINNESOTA...
SOUTH CENTRAL RENVILLE COUNTY IN CENTRAL MINNESOTA...
REDWOOD COUNTY IN SOUTHWEST MINNESOTA...
NORTH CENTRAL BROWN COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 630 PM CDT
* AT 543 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 65 MPH.
THIS STORM WAS LOCATED 8 MILES NORTH OF MILROY...OR ABOUT 11 MILES
NORTHEAST OF MARSHALL...AND MOVING EAST AT NEAR 50 MPH.
LOCATIONS IN THE WARNING INCLUDE...
REDWOOD FALLS...
VESTA...
LUCAN...
BELVIEW...
SEAFORTH...
WABASSO...
CLEMENTS...
MORTON...
MORGAN...
FRANKLIN...
EVAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHWESTERN MINNESOTA.
&&
LAT...LON 4462 9561 4459 9463 4446 9463 4445 9479
4444 9472 4440 9467 4425 9476 4435 9560
TIME...MOT...LOC 2245Z 279DEG 48KT 4452 9556
WIND...HAIL 65MPH 1.00IN
$$1 follow-up statement
737
WWUS53 KMPX 262308
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
608 PM CDT SAT JUN 26 2010
MNC015-127-129-173-262330-
/O.CON.KMPX.SV.W.0069.000000T0000Z-100626T2330Z/
YELLOW MEDICINE MN-RENVILLE MN-REDWOOD MN-BROWN MN-
608 PM CDT SAT JUN 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
BROWN...REDWOOD...SOUTH CENTRAL RENVILLE AND SOUTHEASTERN YELLOW
MEDICINE COUNTIES UNTIL 630 PM CDT...
AT 606 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VESTA...OR 15
MILES WEST OF REDWOOD FALLS...MOVING EAST AT 30 MPH. THERE HAS ALSO
BEEN WEAK CIRCULATION INDICATIVE OF A ROTATING WALL CLOUD ASSOCIATED
WITH THIS STORM WITHIN THE PAST 20 MINUTES.
LOCATIONS IMPACTED INCLUDE...
REDWOOD FALLS...BELVIEW...LUCAN...SEAFORTH...WABASSO...NORTH
REDWOOD...CLEMENTS...MORTON...MORGAN...FRANKLIN...EVAN...FAIRFAX...
DELHI...WANDA AND COBDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4462 9561 4459 9463 4446 9463 4445 9479
4444 9472 4440 9467 4425 9476 4435 9560
TIME...MOT...LOC 2307Z 291DEG 27KT 4453 9541
WIND...HAIL 60MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:09 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jun 26, 3:09 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
309 PM CDT SAT JUN 26 2010
.DISCUSSION...
WARM FRONT BECOMING WELL DEFINED VCNTY MN/I BORDER WITH AROUND
5000 J/KG ML CAPE SE SD INTO NW IA. VERY LITTLE CIN OVER THIS AREA
AS WELL. STRONG...MAINLY ELEVATED CELLS CONTINUE TO MOVE TOWARD SW
MN. CURRENT 850-300 /EW AND SLIGHTLY ESE/ THICKNESS FIELD
SUGGESTS THE STRONGEST STORMS INITIALLY MOVING ACROSS SOUTH
CENTRAL MN. MORE UPSCALE DEVELOPMENT QUITE POSSIBLE LATER AS THE
UPPER TROUGH APPROACHES ALONG WITH DEVELOPING LARGE SCALE UPPER
DIV. THE UPPER DIV IS FORECAST TO MAXIMIZE LATER TONIGHT. THE LOW
LEVEL/850 MB MOISTURE TRANSPORT IS FORECAST BY BOTH THE GFS AND
NAM TO DECELERATE OVER SE MN AND CENTRAL WI LATER TONIGHT. THERE
IS SOME UNCERTAINTY ABOUT THE HEAVIER RAIN AXIS DEPENDING ON THE
OUTFLOWS THIS EVENING...BUT GIVEN THAT CORE METRO PROBLEMS AND A
HEAVIER RAIN AXIS THAT OCCURRED INTO WI LAST NIGHT...HAVE EXPANDED
THE FFA A LITTLE FARTHER ENE.
STILL DECENT CONSISTENCY WITH THE TROUGH TO MOVE OUT SUNDAY
MORNING...BUT SOME CHANCE THAT WEAK VORT MAY AID SOME DEVELOPMENT
OF ISOLD CELLS NE AREAS SUNDAY EVENING. THE GFS IS THE MOST
AGGRESSIVE WITH BRINGING A SHORT WAVE INTO THE UPPER RIDGE LATE TIN
THE WEEK. WILL KEEP THINGS DRY UNTIL FRIDAY NIGHT AND
SATURDAY...AND THEN INTRODUCE A CHANCE. IS SUSPECT THAT MUCH OVER
A WEEK OF NO PRECIP IS HARD TO COME BY THIS TIME OF YEAR. THE
RIDGE SEEMS TO BE STRONG ENOUGH ALONG WITH THE SAME DRY SIGNALS
FROM THE NAEFS AND GEFS TO KEEP THE DRY FORECAST INTO FRIDAY.
WE SHOULD GET A COUPLE OF DAYS OF COOLER TEMPS AFTER THIS TROUGH
PASSAGE AND THEN GRAVITATE BACK TO NEAR NORMAL OR SLIGHTLY ABOVE BY
THE END OF THE WEEK.
&&
.AVIATION... /12Z TAF ISSUANCE/
VLIFR CONDITIONS AT KRWF...KAXN...KSTC FORECAST TO BECOME VFR BY
16Z. BKN-OVC MVFR CEILINGS AT KMSP...KRNH AND KEAU ALSO FORECAST
TO SCT BY 16Z. A DEVELOPING WARM FRONT OVER NORTHERN IA WILL LIFT
SLOWLY NORTH LATE THIS AFTERNOON AND EVENING INTO SOUTHERN MN.
WHILE THIS IS OCCURRING...A COLD FRONT WILL BE APPROACHING WESTERN
MN FROM THE DAKOTAS. THE INTERACTION OF THE FRONTAL BOUNDARIES IS
EXPECTED TO BRING WIDESPREAD THUNDERSTORMS TO KRWF AND KAXN TOWARD
27/00Z. THE ACTIVITY WILL SPREAD EASTWARD INTO KMSP BY MID EVENING
AND REACH KEAU DURING THE OVERNIGHT HOURS. SOME OF THE STORMS MAY
BE SEVERE AS WELL AS CONTAIN TORRENTIAL RAINFALL. CONFIDENCE IS
HIGH ON OCCURRENCE BUT LOW ON TIMING. BROAD TEMPO GROUPS FOR TSRA ARE
IN PLAY FOR THE AFOREMENTIONED TIMES. CEILINGS AND VISIBILITIES IN
THE THUNDERSTORMS SHOULD BE LOW MVFR IF NOT IFR. SOME IMPROVEMENT
FOR KAXN AND KRWF LATE IN THE NIGHT IN THE WAKE OF THE COLD FRONT
AS WINDS TURN WNW.
KMSP...VISIBLE IMAGERY SHOWING A RATHER LARGE BREAK IN THE STRATUS
TO THE EAST OF KMSP. CHANHASSEN 12Z ROAB ALSO SHOWING THAT THE
LAYER OVERHEAD IS THIN. CONFIDENCE HIGH THAT THE AIRPORT WILL
BECOME VFR BY 16Z IF NOT SOONER. THUNDERSTORM CHANCES INCREASING
DRAMATICALLY THIS EVENING AS FIRST A WARM FRONT MOVES THROUGH FOLLOWED
BY A COLD FRONT LATE IN THE NIGHT. AS MENTIONED ABOVE...CONFIDENCE
HIGH ON THUNDERSTORM OCCURRENCE TONIGHT BUT TIMING REMAINS IN
QUESTION UNTIL THINGS BEGIN TO DEVELOP THIS AFTERNOON. POTENTIAL
FOR A BOWING LINE OF STORMS MOVING ACROSS THE AIRPORT DURING THE
LATE EVENING HOURS WITH STRONG STRAIGHT LINE WINDS. THIS COULD BE
IN THE 04Z-06Z TIME FRAME. SHOWERS AND MVFR CONDITIONS EARLY
SUNDAY MORNING AS THE COLD FRONT MOVES THROUGH. IMPROVING
CONDITIONS AFTER 27/14Z WITH INCREASING NORTHWEST WINDS. WIND
SPEEDS OF 15 TO 20 KNOTS EXPECTED BY LATE SUNDAY MORNING AND
THROUGH THE AFTERNOON ALONG WITH GUSTS FROM 25 TO 30 KNOTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR BLUE EARTH-BROWN-CARVER-DAKOTA-FARIBAULT-
FREEBORN-GOODHUE-HENNEPIN-LE SUEUR-MARTIN-NICOLLET-RAMSEY-
REDWOOD-RICE-SCOTT-SIBLEY-STEELE-WASECA-WASHINGTON-WATONWAN.
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-ST. CROIX.
&&
JPR/AJZHazardous weather outlook, Jun 26, 1:46 PM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 146 PM CDT SAT JUN 26 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 271900- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 146 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE MIDDLE OF THIS AFTERNOON THROUGH TONIGHT ACROSS MOST OF THE OUTLOOK AREA. A MODERATE RISK FOR SEVERE THUNDERSTORMS IS EXPECTED DURING THIS TIME FRAME GENERALLY WEST OF A LINE FROM MADISON TO SPRINGFIELD. A TORNADO WATCH IS IN EFFECT UNTIL 8 PM SOUTH OF A LINE...FROM APPLETON...TO BLOMKEST...TO WATERTOWN...TO NEW PRAGUE TO NORTHFIELD. A WARM FRONT WILL LIE NEAR THE MINNESOTA AND IOWA BORDER BY MID TO LATE THIS AFTERNOON...POTENTIALLY CAUSING ANOTHER ROUND OF LATE AFTERNOON AND EARLY EVENING SEVERE THUNDERSTORMS IN SOUTHWEST AND SOUTH CENTRAL MINNESOTA. THE PRIMARY THREATS FROM ANY OF THESE STORMS THAT DO DEVELOP DURING THAT TIME INCLUDE LARGE HAIL... HEAVY RAIN...AND SOME TORNADOES. ALSO...A COLD FRONT WILL TRACK ACROSS THE DAKOTAS INTO WESTERN MINNESOTA DURING THE EVENING AND INTO CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN LATE TONIGHT. THIS WILL BRING A CHANCE FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA TONIGHT...WITH DAMAGING WINDS AND HEAVY RAIN BEING THE PRIMARY THREATS. IN ADDITION...FLASH FLOODING IS POSSIBLE TONIGHT ACROSS THE OUTLOOK AREA...PRIMARILY IN SOUTH CENTRAL MINNESOTA WHERE A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS WEST CENTRAL WISCONSIN ON SUNDAY. NO SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. THE RECENT RAINFALL ACROSS THE AREA HAS LED TO RIVER RISES. DEPENDING ON RAINFALL AMOUNTS AND PLACEMENT THROUGH EARLY SUNDAY...THE MINNESOTA RIVER MAY RISE TO NEAR FLOOD STAGE DURING THE COMING WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL DEFINITELY BE NEEDED. AZ
In the hours before
Special weather statement, Jun 26, 3:28 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
328 PM CDT SAT JUN 26 2010
MNZ064-262115-
YELLOW MEDICINE-
328 PM CDT SAT JUN 26 2010
AT 324 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTH OF HENDRICKS. THIS STORM WAS MOVING EAST
NORTHEAST AT 40 MPH.
HAIL UP TO DIME SIZE...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PORTER.
ST LEO.
SPRING CREEK.
LAT...LON 4478 9583 4463 9576 4462 9645 4463 9646
4467 9647
TIME...MOT...LOC 2027Z 258DEG 36KT 4459 9640Local storm report, Jun 26, 5:01 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
501 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL CANBY 44.71N 96.27W
06/26/2010 M0.75 INCH YELLOW MEDICINE MN TRAINED SPOTTER
SIZE OF DIMES...JUST STARTED.
&&
AJZLocal storm report, Jun 26, 5:20 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
520 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 13 W PORTER 44.64N 96.43W
06/26/2010 M1.25 INCH YELLOW MEDICINE MN TRAINED SPOTTER
&&
AJZLocal storm report, Jun 26, 5:36 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
536 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND DMG PORTER 44.64N 96.17W
06/26/2010 YELLOW MEDICINE MN TRAINED SPOTTER
POWER OUTAGE ACROSS CITY.
&&
AJZThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:09 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey, Washington | 36 min |
| Jun 25, 7:13 PM CDT | Tornado Warning | MPX | Blue Earth, Le Sueur, Waseca | 62 min |
| Jun 25, 7:17 PM CDT | Tornado Warning | MPX | Goodhue | 43 min |
| Jun 25, 7:29 PM CDT | Areal Flood Advisory | MPX | Blue Earth, Brown, Le Sueur, Nicollet, Rice, Sibley and 2 more | 3 hr |
| Jun 25, 7:30 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Watonwan | 60 min |
| Jun 25, 7:33 PM CDT | Tornado Warning | MPX | Dakota, Goodhue | 27 min |
| Jun 25, 7:37 PM CDT | Tornado Warning | MPX | Blue Earth, Martin, Watonwan | 53 min |
| Jun 25, 7:42 PM CDT | Tornado Warning | MPX | Blue Earth, Faribault, Freeborn, Steele, Waseca | 33 min |
| Jun 25, 8:11 PM CDT | Tornado Warning | MPX | Blue Earth, Faribault, Freeborn, Steele, Waseca | 64 min |
| Jun 25, 8:30 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 60 min |
| Jun 25, 8:43 PM CDT | Areal Flood Advisory | MPX | Faribault, Martin, Watonwan | 3 hr |
| Jun 26, 4:34 AM CDT | Flash Flood Watch | MPX | Blue Earth, Brown, Carver, Dakota, Faribault, Freeborn and 14 more | 22 hr |
| Jun 26, 3:28 PM CDT | Special Weather Statement | MPX | Yellow Medicine | 47 min |
| Jun 26, 4:15 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 60 min |
| Jun 26, 4:43 PM CDT | Areal Flood Advisory | MPX | Chippewa, Lac qui Parle, Renville, Yellow Medicine | 4 hr |
| Jun 26, 5:12 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Redwood, Renville, Yellow Medicine | 63 min |
| Jun 26, 5:47 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Renville | 58 min |
| Jun 26, 6:02 PM CDT | Areal Flood Advisory | MPX | Kandiyohi, Meeker, Redwood, Renville | 4 hr |
| Jun 26, 6:31 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Nicollet, Redwood, Renville | 59 min |
| Jun 26, 6:35 PM CDT | Special Weather Statement | MPX | McLeod | 55 min |
| Jun 26, 6:58 PM CDT | Areal Flood Advisory | MPX | Brown, McLeod, Meeker, Nicollet, Sibley | 6 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.